# SDR REXA2022040700582

- Difficulty date: March 20, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: CC6703417311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 280 IS CORRODED BETWEEN STGR 25R TO STGR 25L AROUND NUTPLATES. - REPAIRED IAW EA CRJ953-12961 REV IR & SRM 51-42-10-001-001-A01.
